# SDR UALA2012091705226

- Difficulty date: September 13, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 70,553 hours, 25,937 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT STRIP INOP AT SEAT ROWS 8-11 LEFT.  REPLACED BROKEN STRIP WITH NEW STRIP, APPROX 3FT IN LENGTH, OPS GOOD.
